# SDR 99UAL900523

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Engine: Ge CFM56*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Condition: Failed
- Location: Landing Gear
- Component: 2899111
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR EXTENSION WAS NORMAL, BUT RETRACTION REQUIRED LOCK OVERRIDE.  THE FLIGHT CREW CYCLED THE LANDING GEAR CIRCUIT BREAKER, BUT NO RESPONSE FROM THE LANDING GEAR.  *S/D*  REPLACED THE GROUND SENSING SQUAT SWITCH CIRCUIT CARD, M990.  CONDUCTED OPERATIONAL CHECKS ON THE LANDING GEAR, ALL CHECKS NORMAL.
